# SDR ASMF2016072600012

- Difficulty date: June 3, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 49,272 hours, 17,291 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 20918
- Condition: No Test
- Location: Cargo Bay
- Part time: 49,272 hours, 17,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE CARGO FIRE TEST WAS NOT SATISFACTORY, MASTER WARNING LIGHT TURNED ON AND AURAL DO NOT OPERATE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING FAILURE INTERMITTENT INDICATIONS IN CCD AND CCT. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE SMOKE DETECTORS FWD M2238 AND AFT M2246 A3 POSITION IAW AMM 26-16-01-400-801, TESTED CORRECT.
